Asian Journal of Mathematics

Calabi-Yau maniolds and generic Hodge groups

Jan Christian Rohde

Full-text: Open access

Abstract

We study the generic Hodge groups $\mathrm{Hg}(\mathcal{X})$ of local universal deformations $\mathcal{X}$ of Calabi-Yau 3-manifolds with onedimensional complex moduli, give a complete list of all possible choices for $\mathrm{Hg}(\mathcal{X})_{\mathbb{R}}$ and determine the latter real groups for known examples.

Article information

Source
Asian J. Math., Volume 16, Number 4 (2012), 745-774.

Dates
First available in Project Euclid: 12 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1355321985

Mathematical Reviews number (MathSciNet)
MR3004284

Zentralblatt MATH identifier
1278.14013

Subjects
Primary: 4D07

Keywords
Calabi-Yau manifold variation of Hodge structures

Citation

Rohde, Jan Christian. Calabi-Yau maniolds and generic Hodge groups. Asian J. Math. 16 (2012), no. 4, 745--774. https://projecteuclid.org/euclid.ajm/1355321985


Export citation